# SDR SWAA2021070288484

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 9,745 hours, 21,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE INOP / REMOVED AND REPALCED FWD GALLEY MEGAPHONE IAW AMM 25-64-00 OPS CHECK GOOD
